# SDR AWXA200500254

- Difficulty date: January 22, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581098
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 312, BETWEEN LBL 9 AND RBL 36, WL 208.  MAINTENANCE CUT OUT DAMAGE IN FLOORBEAM UPPER CHORD AT BS 312, FROM LBL 9 TO RBL 36; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-510 FIG 205.
